I can't seem to understand why I am having all these eye infections. 9 months ago I had a case of Wet MD and was given Avastin and have been stable since the one injection, thanks be to God. Since then it seems like I have had infection after infection in that eye. I went through a dry eye spell but the Restasis seems to have really helped that.
Monday I went back to the eye doc for the 100th time it seems. For a couple of days my left eye was a little blurry (which always scares a person with md). It was also red, bottom eyelid puffy, and felt like something was in it. He looked and said Macula was stable, my vision had went from 20/25 to 20/30 in that eye, he attributed that to the fact that he said I had irritation under my upper eye lid and scratches on my cornea ( not sure what all that means or how it happens). He said the drops should improve condition quickly.
He prescribed PREDNISOLONE ACETATE OPHTHALMIC SUSPENSION- ONE DROP LEFT EYE THREE TIMES DAILY. I have used this for two days and have seem NO improvement. My eye still itches, its still red, puffy and my vision is not up to par.
What can I do and Why do I keep getting these infections?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.